Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Infant accidentally took primolut n. Will it affect testis and penis growth?

my 15 month son has taken two tablets of primolute n two months before i have searched in internet that contraceptives are save but i didnt get any information about this medicine as it is strictly not allowed in pregnency and lactation so i am too much worried about my son is this medicine is more dangerous than normal contraceptives my fear is that can this medicine effect on testis and penis growth and effect fertility ?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query. I am sorry for responding to your query so late.

Two tablets of Primulet-N over two months is not going to have any effect on the gonadal growth of your son. It is constant medication which will affect him.

A word of caution will be appropriate that the medicines should be safely stored so that toddlers do not ingest them accidently.

I hope I have responded to your query satisfactorily.

Wishing you and your son all the best.


Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor